# SDR CA070619006

- Difficulty date: June 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 2,734 hours
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Cut
- Location: Mlg
- Part time: 2,738 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF DUE TO A FAULTY WIRE TERMINAL CONNECTION BETWEEN THE (GEAR-UP LIMIT SWITCH) AND THE (GEAR MOTOR RELAY). (TC NR 20070619006)
